Nitrix side effects

  1. New Member
    TheNextBigThing's Avatar
    Join Date
    Sep 2004
    Age
    32
    Posts
    11
    Rep Power
    130
    Level
    3
    Lv. Percent
    67%

    Nitrix side effects


    I've been on nitrix going on my 4th week and was just wondering if anyone else has noticed side effects such as lack of taste or hardly ever becoming "full" when eating
    Last edited by TheNextBigThing; 11-18-2004 at 04:40 AM.

  2. New Member
    TheNextBigThing's Avatar
    Join Date
    Sep 2004
    Age
    32
    Posts
    11
    Rep Power
    130
    Level
    3
    Lv. Percent
    67%

    Has anyone else had similar side effects while taking no2, no-explode or nitrix?
  3. Banned
    Wolfe08's Avatar
    Join Date
    Oct 2004
    Age
    30
    Posts
    382
    Rep Power
    0
    Level
    17
    Lv. Percent
    27.63%

    I didnt notice anything while on Nitrix...including side effects
    •   
       

  4. Senior Member
    MaynardMeek's Avatar
    Join Date
    Sep 2004
    Age
    34
    Posts
    1,108
    Rep Power
    678
    Level
    26
    Lv. Percent
    63.74%
    Achievements Posting Pro

    yes... my wallet was lighter :-)
  5. New Member
    Buc4Life04's Avatar
    Join Date
    Sep 2004
    Age
    32
    Posts
    391
    Rep Power
    319
    Level
    17
    Lv. Percent
    72.58%

    Thats what i was gonna say youll lose weight but it will be in you pockets
  6. New Member
    TheNextBigThing's Avatar
    Join Date
    Sep 2004
    Age
    32
    Posts
    11
    Rep Power
    130
    Level
    3
    Lv. Percent
    67%

    i put on 12 lbs and im in my 5th week of nitrix, im going to cycle off for 2 weeks and take methyl test then back on for another 6
  7. Registered User
    Pitbull954's Avatar
    Join Date
    Dec 2004
    Age
    35
    Posts
    1,674
    Rep Power
    966
    Level
    27
    Lv. Percent
    32.67%
    Achievements Posting Pro

    I got very light headed on that **** 2 other guys from my gym said the same plus MAJOR headaches. On pump tech I didnt see those things
  8. Board Sponsor
    bigswole30's Avatar
    Join Date
    Oct 2002
    Posts
    503
    Rep Power
    187905
    Level
    25
    Lv. Percent
    62.07%

    Quote Originally Posted by MaynardMeek
    yes... my wallet was lighter :-)
    I noticed the same thing!
  9. New Member
    msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    318
    Level
    20
    Lv. Percent
    56.25%

    Quote Originally Posted by Pitbull954
    I got very light headed on that **** 2 other guys from my gym said the same plus MAJOR headaches. On pump tech I didnt see those things
    I had the same thing happen to me only without the headaches. I wound up becoming very anemic...dr finally traced the cause but it all started when I took nitrix.
    I dont know if it was the culprit but I wont be taking that **** again.
  10. New Member
    CDONDICI's Avatar
    Join Date
    Nov 2005
    Posts
    360
    Rep Power
    290
    Level
    15
    Lv. Percent
    69.69%

    I noticed extra lager boners
  11. Banned
    poopypants's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Aug 2005
    Age
    30
    Posts
    9,204
    Rep Power
    0
    Level
    60
    Lv. Percent
    68.85%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    hmmm i started supplementing way back when no2 first came out and was the shiz and have tried multiple no products since and none have effected me like those first couple of cycles of no2, i experienced exactly what you said (minus the loss of taste since i was a major stoner back then and everything tasted awesome) but i was never really full and gained a considerable amount of weight.... most of wich would be lost unless i kept strictly on top of things when i stopped. i doubt its anything to be worried about and unless your getting headaches (my guess is this came from lower end NO products that dont time release and that much arginine will give you a mean headache and a bad case of the ****s) i dont think you should worry much. just in case what do you got lined up for you PCT after those 2 weeks "ON"?
  12. Banned
    poopypants's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Aug 2005
    Age
    30
    Posts
    9,204
    Rep Power
    0
    Level
    60
    Lv. Percent
    68.85%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    Quote Originally Posted by CDONDICI
    I noticed extra lager boners
    lol i noticed this too, take some of this stuff then some pasta half an hour later and youll have a boner for a week that i could nock down a house with.
  

  
 

Similar Forum Threads

  1. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 07:19 AM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-22-2003, 12:47 AM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in